# SDR 20001018AP006

- Difficulty date: July 11, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N44102
- Make and model: Beech 1900D
- Aircraft serial: UE392
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 13038004511
- Condition: Reads High
- Location: Cockpit
- Part time: 62 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE OIL TEMPERATURE ALMOST AT RED LINE.  PROBLEM FOUND TO BE A DEFECTIVE OIL TEMPERATIVE INDICATOR.  INDICATOR REPLACED AND A/C RETURNED TO SERVICE.  (M)
